Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Lipids are raised, cholestrol 150, triglecerides 265 ldl, high BP, eritel AM

my age is 35 years. MY lipids are raised...cholestrol 150 , triglecerides 265 ldl within normal range. I am also having Bp and presently i am taking eritel am 1/2 tablet . hw long i need to take this medicine.
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dietitian & Nutritionist 's  Response
hi raj...i suggest start with exercise and diet to reduce your current levels and then ask your doc about stopping your medication..go for brisk walk daily for 1 hour.. eat high fiber foods like fruits, nuts, salads, sprouts, oats,ragi, jowar etc... avoid breads, biscuits, maida, processed foods as they can increase your lipids and BP... drink coconut water daily to reduce B.P.. drink plenty of water.. take fish oil capsules daily to reduce cholesterol.. keep your mind calm..
Answered: Fri, 30 Nov 2012
I find this answer helpful
  User's Response
thank you for the inquiry.

it is advised to go for a diet food with low fat and carbohydrates.Also do moderate exercises.If you have overweight, it have to be reduced.

I can suggest you an Ayurveda remedy.

take 4 leaves of garlic and boil it in 50ml of low fat milk and drink daily bed time

dr.devidas vellodi 9747480903
Answered: Mon, 12 Mar 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor